# SDR CALA0001911

- Difficulty date: December 13, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- Aircraft time: 46,067 hours, 23,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TIE DOWN RAIL CORRODED AT STA 500D-520 BETWEEN STRINGER 26L AND 27L. THE CORRODED SECTION OF TIE DOWN RAIL WAS REMOVED AND REPLACED IAW SRM 53-00-53.
